Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on pseudocompact groups
HTML articles powered by AMS MathViewer

by Robbert Fokkink PDF
Proc. Amer. Math. Soc. 107 (1989), 569-571 Request permission

Abstract:

A question of W. W. Comfort and J. van Mill on pseudocompact groups is answered.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A05, 54B30
  • Retrieve articles in all journals with MSC: 22A05, 54B30
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 107 (1989), 569-571
  • MSC: Primary 22A05; Secondary 54B30
  • DOI: https://doi.org/10.1090/S0002-9939-1989-0972229-0
  • MathSciNet review: 972229